MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE; FINAL ASSEMBLY - PUMP MODULE

B. BRAUN MEDICAL INC. PINNACLE; FINAL ASSEMBLY - PUMP MODULE
Catalog Number 601184
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Thie report has been identified as b.Braun medical, inc.Internal report (b)(4).The actual device involved in the reported incident was returned for evaluation.When the device was evaluated the reported issue was not observed.The device operated as intended.Preventative maintenance was performed.
 
Event or Problem Description
As reported by the user facility: lipids backflowing into transfer set.

Brand Name
PINNACLE
Common Device Name
FINAL ASSEMBLY - PUMP MODULE
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton, tx 75006 6690
GM  750066690
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton, tx 75006 6690
GM   750066690
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key19051224
Report Number2523676-2024-00265
Device Sequence Number7354828
Product Code NEP
UDI-Device Identifier04046964957437
UDI-Public(01)04046964957437
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number601184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown